# SDR AALA961353

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Bs 1193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HORIZONTAL AND VERTICAL CARGO DOOR JAMB BEAM HAS CORROSION.  AA REPAIR DOCUMENT 53-10-00-8.  (M)
